MathSciNet Relay Station
MathSciNet bibliographic data
MR790619 14K15 (11G10 14G20)
Lenstra, H. W., Jr.; Oort, F. Abelian varieties having purely additive reduction. J. Pure Appl. Algebra 36 (1985), no. 3, 281–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement